Skip to Content
Children’s Advil Liquid Pain Relief Medicine and Fever Reducer, 100 Mg Children's Ibuprofen for Ages 2-11, Grape - 4 Fl Oz

Price:

54.37 CA$


Spring Valley Omega-3 Fish Oil Soft Gels, 1000 mg, 180 Count, Dietary Supplement, Omega-3 Fatty Acids Bundle with Lual's 45 Diabetes Decoded
Spring Valley Omega-3 Fish Oil Soft Gels, 1000 mg, 180 Count, Dietary Supplement, Omega-3 Fatty Acids Bundle with Lual's 45 Diabetes Decoded
233.34 CA$
233.34 CA$
GNC Potassium and Magnesium Aspartate 250mg Supplement, Helps Regulate Water Balance, 240 Servings
GNC Potassium and Magnesium Aspartate 250mg Supplement, Helps Regulate Water Balance, 240 Servings
161.16 CA$
161.16 CA$

Children’s Advil Liquid Pain Relief Medicine and Fever Reducer, 100 Mg Children's Ibuprofen for Ages 2-11, Grape - 4 Fl Oz

https://nutricity.ca/web/image/product.template/102039/image_1920?unique=ce7282f
(0 review)
14 sold in last 24 hours
  • One 4 fluid ounce bottle of grape-flavored Children’s Advil Liquid Pain Relief Medicine and Fever Reducer, 100 Mg Children's Ibuprofen for Ages 2-11
  • Fever reducer for kids that relieves aches and pains due to the common cold, flu, sore throat, headaches and toothaches
  • Kids fever medicine that reduces fever below 100 degrees F both faster and longer than Children's Tylenol
  • Kids ibuprofen that provides unsurpassed fever relief among OTC pain relievers/fever reducers for up to 8 hours
  • Kids liquid pain reliever for ages 2 to 11
  • Grape flavored medicine with a liquid ibuprofen suspension form for easier dosing
  • HSA and FSA eligible products for your budget

54.37 CA$ 54.37 CAD 54.37 CA$ Tax Included

Not Available For Sale

(54.37 CA$ / Units)
2 people are viewing this right now

  • Expiry Date
  • Product Benefits
  • Item Dimensions L X W X H
  • Specific Uses For Product
  • Product Type
  • Item Weight
  • Brand
  • Ingredients

This combination does not exist.

Contact Us
Medication Ibuprofen
Specific Uses For Product Pain Relief, Fever Relief
Ingredients Glycerin, Citric Aci, Purified Water, Sucrose, Red No. 40, Sodium Benzoate, Microcrystalline, Sorbitol, Blue No. 1, Polysorbate 80, Carboxymethylcellulose Sodium, Active Ingredient (in Each 5 ML), Edetate Disodium, Xanthan Gum.
Expiry Date Nov 2026
Product Benefits Fever
Item Dimensions L X W X H 1 X 1 X 1 Inches
Product Type Medication
Item Weight 1.2 Pounds
Brand Advil
  • Buy Two or More Offer

    Save 10% when you buy two or more items.

  • Next Purchase Offer
    Get 5% off your next purchase.
  • Delivery Offer

    Enjoy free delivery on orders above CA$ 250.

  • Ships From(Canada)
    Orders are processed and shipped from Toronto.
Delivery Detail
Estimate delivery times: 12-26 days (International).
3-6 days (Domestic)
Safe Checkout
Guaranteed Safe Checkout
Return Policy

30-Day Return Guarantee
Confidence-backed purchases with 30-day return support.

Free Return Pickup
Free return pickup available
We’ll handle returns from your doorstep at no extra cost.

 

Children’s Advil Liquid Pain Relief Medicine and Fever Reducer is children's ibuprofen that provides unsurpassed fever relief among OTC pain relievers/fever reducers for children ages 2 to 11 for up to 8 hours. With just one dose, this kids fever medicine temporarily reduces fever and relieves aches and pains due to the common cold, flu, sore throat, headaches and toothaches. The medicine in Children's Advil is the #1 pediatrician-recommended active ingredient in a fever reducer/pain reliever, to reduce fever below 100 degrees F both faster and longer than Tylenol. The convenient liquid suspension form and great tasting grape flavor make this children's medicine for pain and fever easier to take. When your child has a fever, you know what it’s like to wait it out. Help them feel better with this cold, flu, headache and toothache pain medicine.

Important information

Safety Information

Uses: Temporarily reduces fever, relieves minor aches and pains due to the common cold, flu, headaches and toothaches

Ingredients

Active Ingredient (In Each 5 Ml): Ibuprofen (100 Mg). Inactive Ingredients: Artificial Flavor, Carboxymethylcellulose Sodium, Citric Acid, Edetate Disodium, Fd&C Blue No. 1, Fd&C Red No. 40, Glycerin, Microcrystalline Cellulose, Polysorbate 80, Purified Water, Sodium Benzoate, Sorbitol Solution, Sucrose, Xanthan Gum.

Legal Disclaimer

LEGAL DISCLAIMER Statements made, or products sold through this web site, have not been evaluated by the Food and Drug Administration. They are not intended to diagnose, treat, cure, or prevent any diseases. Consult a qualified health care practitioner before taking any substance for medicinal purposes.California Proposition 65 WARNING: Some products on this store contains progesterone, a chemical known to the State of California to cause cancer. Consult with your physician before using this product. Statements regarding dietary supplements have not been evaluated by the FDA and are not intended to diagnose, treat, cure, or prevent any disease or health condition. Satisfaction Guarantee If for any reason you are not satisfied with any GSK Consumer Healthcare product, GSK Consumer Healthcare will provide you with a reimbursement within 45 days of the date of purchase. Please note that because GSK is unable to control the quality of our products sold by unauthorized sellers, the Guarantee is not available for products purchased from unauthorized sellers due to potential quality issues outside GSK’s control. Please contact GSK Consumer Healthcare directly for more information.

Statements regarding dietary supplements have not been evaluated by the FDA and are not intended to diagnose, treat, cure, or prevent any disease or health condition.

Product Dimensions

1 x 1 x 1 inches; 1.2 Pounds

Shipping & Delivery

At Nutricity, we aim to deliver your order as quickly and safely as possible.

Domestic Shipping :

Orders are typically delivered within 3–6 business days.

International Shipping:

Estimated delivery time is 12–26 business days, depending on the destination and customs processing.

You will receive a tracking number once your order has been dispatched. Delivery times may vary during holidays or due to unforeseen delays.

Similar Products
Accessory Products